# SDR USAA2014033100020

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 50,760 hours, 18,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2790
- Condition: Faulty
- Location: Cabin
- Part time: 46,651 hours, 17,219 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT EMERGENCY POWER SUPPLY UNIT FAULTY.  REPLACED EPSU IAW AMM 33-51-38 PB 401.
